Green's relations on ternary semihypergroups and crossed hyperproduct of hypergroups


OĞUZ ÜNAL S.

ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, vol.14, no.7, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 7
  • Publication Date: 2021
  • Doi Number: 10.1142/s1793557121501199
  • Title of Journal : ASIAN-EUROPEAN JOURNAL OF MATHEMATICS
  • Keywords: Hypergroups, ternary hyperoperation, Green's relations, crossed product, PRODUCT, TRANSFORMATIONS, SEMIGROUPS, ORDER

Abstract

In this paper, we introduce all Green's relations on the ternary semihypergroup and study some properties of these equivalence relations in view of those obtained in binary and ternary semigroups. We also define crossed hyperproduct of two hypergroups.